# SDR USAA920082028

- Difficulty date: October 31, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03055380550/001 2 CRACKS ON BEAR STRAP AT L1 DOOR UPPER HINGE CUTOUT BS303, S10L.  0.50 INCHES LONG AND 0.187 INCHES LONG.  REPAIRED BEAR STRAP AT L1 DOOR UPPER HINGE CUTOUT BS303, S10L, IAW US AIRWAYS EA NR 100723.
